# SDR COMA0260697

- Difficulty date: December 9, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 19,943 hours, 19,354 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5827 FLAPS FAILED DURING APPROACH.COULD NOT DUPLICATE.  C/W SERVICE BULLETINS 27-114A & 27-120A WHICH INSTALLS NEW AND IMPROVED FLAP ACTUATORS.
